# SDR USAA991467

- Difficulty date: January 12, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N346US
- Make and model: Boeing 737301
- Aircraft serial: 23515
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 328
- Part time: 36,739 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND TWO 1.9 INCH CRACKS BS 328 FORWARD SERVICE DOORWAY, DOOR CUTOUT AFT LOWER CORNER FUSELAGE SKIN.  INSTALLED OUTER DOUBLER AND 2 MIDDLE DOUBLERS PER SRM 53-10-01 FIG 202.  (M)
